Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    HumanPerfection1 is offline Associate Member
    Join Date
    Mar 2005

    Tren making me sick wtf???????

    I've done around 4-5 tren cycles with test/gh.... with doeses from 375mg a week to 900mg a week, When its cold and I use tren I get sick, like green flem cough, ect....why??? whats up with this????

  2. #2
    shortie's Avatar
    shortie is offline AR Biggerologist
    Join Date
    Apr 2003
    Back in da box!
    Most likely it is T-cell downregulation by having such a heavy androgen in the body making your body more suceptible to infection. But it could always be the famous tren cough. Suck though, due to the night sweats I can't think of a better time than winter to take a tren cycle.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts